If this was a recent change in your dose you have to give it more time to see if it's working or not. You don't want to add another med if this new dose is going to work.
No. It has 5-HTP in it, so technically this is contraindicated when you're taking an ssri (Lexapro) as both affect serotonin. It also has GABA in it, which you probably won't metabolize but klonopin targets GABA. It also has herbal relaxants that target GABA. If you really know what you're doing you can add natural meds to your drugs, but not with a formula such as this one that , first, probably isn't formulated well enough to be absorbed properly and work properly and can't really be taken apart from when you take your meds. Also, you're not depressed from your mother's death, you're sad. You should be sad. You need to grieve. You don't want to suppress every emotion or they just build up. Some things you just have to give time to. I know that's harder when you're already depressed and suffer from anxiety, but you're not just that, you're still a human being. Taking additional relaxants can also increase depression. So stay away from the Serelax always, and stay away from herbal medicine when you're on medication if you don't know it really well if it's working on the same neurotransmitters.
My dad had a bad reaction to it with his clonazepam. I'm not sayi g you will. I'm just putting it out there. He got clostaphobic and flushed.